# SDR AALA202210103184

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737
- Aircraft serial: 31105
- Aircraft time: 36,157 hours, 15,023 cycles
- System (JASC): 2612 · Fire Detection
- Part: Pin
- Condition: Not Seated
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CARGO FIRE DETECT B LOOP FAULT DETECTOR IS INTERMITTENT. TROUBLESHOT AND FOUND PUSH-BACKED PINS IN CONNECTOR D13844. RE-SEATED PUSHED PINS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 26-16-00.
